One day close to a year ago, I took 3mg of Lorazapam. Overnight, a purple lesion/plaque appeared on my skin about 2 1/2 inches to the left of my navel and 1 inch above approximately the size of a quarter. There was no pain. After about a 2 weeks it was gone, but I have a scar.
A likely guess would be Kaposi Sarcoma. I have been tested for HIV as recently as three weeks ago and am not HIV positive. Is it possible that the plaque was an allergic reaction to Lorazapam? What is the screening procedure for Kaposi Sarcoma when there are no detectable symptoms?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.